Advanced SearchSearch Tips
An Existence Result for Neumann Type Boundary Value Problems for Second Order Nonlinear Functional Differential Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.637-650
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.637
 Title & Authors
An Existence Result for Neumann Type Boundary Value Problems for Second Order Nonlinear Functional Differential Equation
Liu, Yuji;
  PDF(new window)
New sufficient conditions for the existence of at least one solution of Neumann type boundary value problems for second order nonlinear differential equations , are established.
solutions;second order functional differential equation;Neumann boundary value problem;fixed-point theorem;growth condition;
 Cited by
R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, Kluwer, Dordrecht, 1998.

R. P. Agarwal, D.O'Regan, P. J. Y.Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, 1999.

B. Xuan, Z. Chen, On the singular one dimensional p−Laplacian-like equation with Neumann boundary conditions, Ann. of Diff. Equs., 16(2000), 369-380.

R. E. Gaines, J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Lecture Notes in Math., 568, Springer, Berlin, 1977.

A. Cabada, P. Habets, S. Lois, Monotone method for Neumann problem with lower and upper solutions in the inverse order, Applied Math. Comput., 117(2001), 1-14. crossref(new window)

A. Granas, R. B. Guenther, J. W. Lee, Topological transversality II: Applications in the Neumann problem for y" = f(t, y, y'), Pacific J. Math., 104(1983), 95-109. crossref(new window)

A. Granas, Z. E. A. Guennoun, Quelques results dans la theorie de Bernstein Caratheodory de equations y" = f(t, y, y'), C. R. Acad. Sc. Paris, t. 306(1988), 703-706.

Z. E. A. Guennoun, Existence de solutions au sens de Caratheodory pour le probleme de Neumann, Can. J. Math. Vol.43, 5(1991), 998-1009. crossref(new window)

A. Boucherif, N. Al-Malki, Solvability of Neumann boundary value problems with Caratheodory nonlinearities, Electronic J. of Diff. Equs., 2004(2004), 1-7.

S. Atslaga, Multiplicity results for the Neumann boundary value problem, Math. Modelling and Applications, 2006, to appear.

P. Girg, Neumann and periodic boundary value problems for qusilinear ordinary differential equations with a nonlinearity in the derivative, Electronic J. of Diff. Equs., 2000(2000), 63:1-28.

A. Canada, P. Drabek, On similinear problems with nonlinearities depending only on derivatives, SIAM J. Math. Anal., 27(1996), 543-557. crossref(new window)

E. N. Dancer, On the ranges of certain damped nonlinear differential equation, Ann. Math. Pura. Appl., 119(1979), 281-295. crossref(new window)

J. Mawhin, Some remarks on similinear problems at resonance where the nonlinearity depends only on the derivatives, Acta Math. Inform. Univ. Ostraviensis, 2(1994), 61-69.